Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Flu, fever, nausea, high pulse rate. Taking tamiflu. Should I seek further medical attention?

I have had the flu for the last couple of days. My Dr put me on Tamiflu . Yesterday my fever finally broke and I felt like I was starting to get better. The Tamiflu was making me feel nausea so i asked my Dr if I could stop taking it. He said yes. Now today I feel like my heart is racing all the time. Should I go back to the Dr again, or is this just my body recovering from the flu?
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Most common side effect of Tamiflu is Nausea and vomiting.Apart from that,some people experience Confusion,Delirium,allergic reactions etc.
Because of fever there will be increased heart rate.You didnt write whether the fever has subsided or not.
If fever is still present,take Antipyretics with the consultation of your doctor.Nothing to worry.
Answered: Tue, 15 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor